Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Difference schemes for degenerate parabolic equations


Author: E. A. Socolovsky
Journal: Math. Comp. 47 (1986), 411-420
MSC: Primary 65M10
MathSciNet review: 856694
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Diagonal dominant implicit-difference schemes approximating a porous media type class of multidimensional nonlinear equations are shown to generate semigroups in an approximate $ {L^1}$-space, and the rate of convergence to the semigroup solution in $ {L^1}$ is given. The numerical schemes proposed by Berger et al. in [4] are described and a proof of convergence for the fully discrete algorithms is outlined. Numerical experiments are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M10

Retrieve articles in all journals with MSC: 65M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1986-0856694-0
PII: S 0025-5718(1986)0856694-0
Keywords: Difference schemes, degenerate nonlinear parabolic equations, nonlinear semigroups
Article copyright: © Copyright 1986 American Mathematical Society